Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On occupation times for Markoff processes


Authors: D. A. Darling and M. Kac
Journal: Trans. Amer. Math. Soc. 84 (1957), 444-458
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0084222-7
MathSciNet review: 0084222
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Feller, Fluctuation theory of recurrent events, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 98-119. MR 0032114 (11:255c)
  • [2] K. L. Chung and M. Kac, Remarks on fluctuations of sums of independent random variables, Memoirs of the American Mathematical Society, No. 6, 1951, 11 pp. MR 0040611 (12:722f)
  • [3] G. Kallianpur and H. Robbins, Ergodic property of the Brownian motion process, Proc. Nat. Acad. Sci. U.S.A. vol. 39 (1953) pp. 525-533. MR 0056233 (15:44g)
  • [4] -, The sequence of sums of independent random variables, Duke Math. J. vol. 21 (1954) pp. 285-307. MR 0062976 (16:52e)
  • [5] H. Pollard, The completely monotonic character of the Mittag-Leffler function $ {E_a}( - x)$, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 1115-1116. MR 0027375 (10:295e)
  • [6] R. L. Dobrusin, Two limit theorems for the simplest random walk on a line, Uspehi Matematičiskih Nauk (N.S.) vol. 10 (1955) pp. 139-146. MR 0071662 (17:166b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0084222-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society